# SDR UALA2010011100108

- Difficulty date: January 8, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 54,068 hours, 19,681 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2R WHITE SURVIVAL KIT LANYARD ROUTED THROUGH GIRT.  SHOULD READ DOOR 2R. SECURED SURVIVAL KIT LANYARD.
